ARTHREX, INC. CLAVICLE FRACTURE PLATE, CENTRAL THIRD, RIGHT, STAINLESS STEEL; WASHER, BOLT, NUT
Back to Search Results |
| Catalog Number |
AR-2653CR |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient demographics (date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.Per product directions for use (dfu-0192), post-operatively, until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The post-operative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Facility turned device over to patient.
Event or Problem Description
It was reported that the plate broke 5 1/2 months after insertion and needed to be revised.Initial surgery on (b)(6) 2016.Revision surgery was on (b)(6) 2017.A plate from another manufacturer was used during revision surgery along with a bone graft.Patient is (b)(6) with pseudo-arthrosis.